# SDR AALA20170706003

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,868 hours, 8,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W832326
- Condition: Cracked
- Location: Bs 565-641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOOR  PANEL BETWEEN BS 565 AND 641, LBL11 TO RBL11.  REMOVED AND REPLACED THE FLOOR PANEL IAW DRAWING 151W8323-26, 51-00-05-1, AND AMM 53-01-01.
